MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION IntellaMap Orion?; catheter, electrode recording, or probe, electrode recording

BOSTON SCIENTIFIC CORPORATION IntellaMap Orion?; catheter, electrode recording, or probe, electrode recording
Model Number M004RC64S0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 07/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced a heart block and was implanted with a permanent pacemaker.During an atypical atrial flutter, an intellamap orion mapping catheter and farawave catheter were selected for use.A comprehensive right atrial map was created using the orion catheter.A his cloud was created with the opal mapping system to confirm a safe distance between the planned lesion set and the conduction system.A farawave nav 31 mm catheter was then advanced.The ablation strategy targeted the anterior right atrial floor near the tricuspid valve, approximately at the 5 o'clock position.The catheter was deployed in a flower configuration, and six pfa applications were delivered in this region.The tachycardia cycle length progressively slowed with each application.Following the sixth pulse, the atrial tachycardia terminated, however, the patient went into complete heart block.Ventricular conduction was no longer present, and atrial activity continued at a fixed non tachycardic rate.Based on the physician assessment, the device and procedure did not contribute to the adverse event.A non boston scientific catheter was advanced to facilitate ventricular pacing.During setup, an issue was encountered with signal acquisition.The egm cable was initially connected to the mab block using pins 1 10 for the cs catheter and functioned normally.Pins 11 14 were then connected to the mab block, and the catheter cable pins were connected to the farastar egm block, however, no signals were obtained.A different 4 pin configuration was used on the mab block and configured within the recording system.After directly connecting the catheter cable to the mab block, intracardiac signals were successfully acquired.The cable was replaced.While troubleshooting was underway, the patient was successfully paced in the right ventricle using the cs catheter.The patient was administered isuprel, after which atrioventricular (av) conduction returned.The physician noted that the patient had pre existing diseased av conduction.Due to the complete heart block event and underlying conduction disease, a permanent pacemaker was subsequently implanted.
 
Additional Manufacturer Narrative
G4 premarket / 510(k) #: k143481, k192360, k220796.

Brand Name
IntellaMap Orion?
Common Device Name
catheter, electrode recording, or probe, electrode recording
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50263487
Report Number2124215-2026-41673
Device Sequence Number10020422
Product Code DRF
UDI-Device Identifier08714729841968
UDI-Public(01)08714729841968(17)271111(10)39323325
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K122461
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM004RC64S0
Device Catalogue NumberM004RC64S0
Device Lot Number0039323325
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/14/2026
Supplement Report FDA Received Date09/04/2026
Date Device Manufactured05/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FARAWAVE PFA Catheter
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown